# SDR SWAA2018051721993

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 132,790 hours, 5,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN LOOSE.  SECURED SIGN ASSEMBLY PER SIP.
